Some new Hermite-hadamard and fejer type inequalities without convexity/Concavity

Shoshana Abramovich, Lars Erik Persson

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we discuss the Hermite-Hadamard and Fejer inequalities vis-a-vis the convexity concept. In particular, we derive some new theorems and examples where Hermite- Hadamard and Fejer type inequalities are satisfied without the assumptions of convexity or concavity on the actual interval [a,b] .

Original languageEnglish
Pages (from-to)447-458
Number of pages12
JournalMathematical Inequalities and Applications
Volume23
Issue number2
DOIs
StatePublished - Apr 2020

Bibliographical note

Publisher Copyright:
© 2020 Element D.O.O.. All rights reserved.

Keywords

  • Concave functions
  • Convex functions
  • Fejer type inequalities
  • Hermite-Hadamard type inequalities
  • Symmetrically decreasing functions
  • Symmetrically increasing functions

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Some new Hermite-hadamard and fejer type inequalities without convexity/Concavity'. Together they form a unique fingerprint.

Cite this